# SDR 9600879861

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 3520 · Passenger Oxygen System
- Part: Regulator
- Part number: 90000200712
- Condition: Malfunctioned
- Location: Pass Oxy Syst
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING CHECK OF PASSENGER OXYGEN SYSTEM IN MANUAL POSITION, PRESSURE ROSE TO 60 PSI AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  REPLACED THE PASSENGER OXYGEN BOTTLE AND REGULATOR, RE-STOWED ALL MASKS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
